# SDR C2XA04SH510

- Difficulty date: October 2, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,431 hours, 13,595 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Torque Box
- Part number: 14567045002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EDDY CURRENT INSPECTION OF THE RIGHT WING INBOARD TORQUE BOX INDICATED A CRACK AT THE FORWARD TWO HI-LOK POSITION.  REAMED THE AFFECTED HI-LOK HOLES TO THE NEXT OVERSIZE IAW EMB SRM 51-40-04.  AIRCRAFT RETURNED TO SERVICE.
